Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 64, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2015, 12:31 PM CDT for Linn County, Iowa. It was in force for 29 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2015, 12:31 PM CDT (17:31 UTC)
- Expired
- Jun 22, 2015, 1:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Linn County, IA
The radar
The Quad Cities radar (KDVN), 100 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:32 PM CDT | HAIL 1.75 | 2 Ssw Toddville, IA | HAIL SIZE IS GOLFBALL AND SMALLER |
| Jun 22, 12:35 PM CDT | HAIL 1 | Hiawatha, IA | |
| Jun 22, 12:35 PM CDT | HAIL 2 | 1 Nnw Hiawatha, IA | |
| Jun 22, 12:36 PM CDT | HAIL 0.88 | 3 N Marion, IA | |
| Jun 22, 12:38 PM CDT | HAIL 1.75 | 2 Se Robins, IA | |
| Jun 22, 12:38 PM CDT | HAIL 1.75 | 5 Nne Cedar Rapids, IA | |
| Jun 22, 12:43 PM CDT | HAIL 1.75 | 1 Nne Marion, IA | |
| Jun 22, 12:44 PM CDT | HAIL 2 | 5 Se Cedar Rapids, IA | |
| Jun 22, 12:46 PM CDT | HAIL 1.5 | S Marion, IA | HAIL HAS STOPPED |
| Jun 22, 12:50 PM CDT | HAIL 2.5 | 5 Nne Cedar Rapids, IA | |
| Jun 22, 12:56 PM CDT | HAIL 1.5 | 3 Wsw Martelle, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1240 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 853 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
298
WUUS53 KDVN 221731
SVRDVN
IAC113-221800-
/O.NEW.KDVN.SV.W.0064.150622T1731Z-150622T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1231 PM CDT MON JUN 22 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINN COUNTY IN EAST CENTRAL IOWA...
* UNTIL 100 PM CDT
* AT 1231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PALO...OR 9
MILES NORTHWEST OF CEDAR RAPIDS...MOVING EAST AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...EMERGENCY MANAGEMENT.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...MARION...HIAWATHA...ROBINS...SPRINGVILLE...PALO...
TODDVILLE...VIOLA...WHITTIER...PARALTA...MIDWAY AND MARION AIRPORT.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 23 AND 31.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4213 9178 4213 9137 4195 9137 4204 9179
TIME...MOT...LOC 1731Z 275DEG 45KT 4207 9181
HAIL...1.75IN
WIND...<50MPH
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:43 AM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Jun 22, 6:43 AM CDT, 5 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE QUAD CITIES IA IL 643 AM CDT MON JUN 22 2015 .UPDATE... ISSUED AT 635 AM CDT MON JUN 22 2015 FEW UPDATES TO FORECAST. HAVE INCREASED POPS SLIGHTLY AS NORTHERN CWA MAY GET A GLANCING PASS BY THE SEVERE MCS TO OUR NORTH. THINK THAT THE STORMS WILL BE WEAKENING. AN ISOLATED 50 MPH GUST AND EVEN A SEVERE GUST CANNOT BE RULED OUT. WAA AS ADVANCED THROUGH THE CWA. && .SYNOPSIS... ISSUED AT 330 AM CDT MON JUN 22 2015 WARM ADVECTION WING IN FULL MOTION THIS MORNING AS MOISTURE SURGES NORTH IN RESPONSE TO A LOW PRESSURE SYSTEM DEEPENING AND MOVING TO THE NORTH OF THE AREA. A RATHER STICKY NIGHT FOR US AS SOME LIGHT SHOWERS HAVE DEVELOPED ON THIS WING OF WAA. SOME THUNDERSTORMS HAVE ALSO FORMED ACROSS FAR NW ZONES THIS MORNING AS THE WARM FRONT MOVES TO THE NORTH. THIS WARM FRONT IS EXPECTED TO CONTINUE SURGING NORTH. CURRENT PRESSURE FALLS SUPPORT THE NOTION OF THIS AS WELL. THIS WILL KEEP THE SEVERE MCS TO OUR NORTH THIS MORNING. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 330 AM CDT MON JUN 22 2015 MAIN FORECAST CONCERN FOR THE SHORT TERM FORECAST ARE THE CHANCES FOR STRONG TO SEVERE WEATHER TODAY ACROSS THE AREA. CONCERNS REMAIN ABOUT CONVECTION THIS MORNING AND OVERALL COVERAGE ONCE STORMS INITIATE THIS AFTERNOON. CONVECTION ONGOING ACROSS SOUTH DAKOTA WILL LIKELY STAY NORTH OR JUST CLIP FAR NORTHERN ZONES OF THE CWA TODAY. THIS MEANS THAT CLOUD COVER WILL BE ACROSS THE AREA ALONG WITH SOME OFBS. THESE OFBS AND DIFFERENTIAL HEATING BOUNDARIES WILL SERVE AS POTENTIAL INITIATION POINTS BEFORE THE COLD FRONT COMES THROUGH THE AREA. THESE SPECIFICS WILL BECOME CLEARER AFTER THE MORNINGS CONVECTION MOVES THROUGH THE AREA. VERY WARM AND MOIST AIRMASS IS IN PLACE AND WILL STAY IN PLACE THROUGH THE DAY TODAY. STRONG H7 CAPPING IS IN PLACE FROM THE SW TO THE NE. ALL MODELS SUGGEST THAT THE FRONTAL CIRCULATION WILL BREAK THIS CAP AS IT APPROACHES. WITH THE WARM AND MOIST AIRMASS ACROSS US...EXPECT VERY LARGE CAPE...AOA 4000 J/KG...BELIEVE THAT THE NAM IS OVERDOING THE VALUES. REGARDLESS ONCE THIS CAP BREAKS THUNDERSTORM DEVELOPMENT WILL BE FAST. INITIAL STORM MODE WILL BE SUPERCELLS CAPABLE OF VERY LARGE HAIL....DAMAGING WINDS AND ISOLATED TORNADOES...ESPECIALLY CLOSE TO WI WHERE PROXIMITY TO OFBS AND THE WARM FRONT COULD INCREASE LOW LEVEL HODOGRAPHS. THESE STORMS WILL LIKELY GROW INTO BOWING SEGMENTS WITH STRONG DAMAGING WINDS BEING THE MAIN THREATS. MY CURRENT THINKING IS THIS...WE WILL WATCH A CU FIELD PERCOLATE THROUGH MOST OF THE AFTERNOON. THE CAP WILL BE BROKEN AROUND 00Z AND EXPLOSIVE DEVELOPMENT OF SUPERCELLS WILL OCCUR AROUND THE COLD FRONT. I THINK THAT THE CELLS WILL BE ISOLATED AT FIRST AND MAY PERSIST THAT WAY FOR A COUPLE OF HOURS. WITH THE 0-6 KM SHEAR VECTOR NOWHERE NEAR PERPENDICULAR TO THE BOUNDARY...STORMS WILL QUICKLY GROW UPSCALE ONCE COVERAGE INCREASES. PWATS ARE EXCEPTIONALLY HIGH. HEAVY RAINS ARE ALSO POSSIBLE...I THINK ANY FLOODING WOULD BE TIED DIRECTLY TO TRAINING STORMS. I DONT SEE THIS AS MUCH OF A THREAT AS STORMS WILL LIKELY BE GROWING UPSCALE INTO AN MCS JUST OUT OR JUST NEAR OUR BORDERS TO THE SOUTH AND EAST. TODAY IS A DAY TO PAY ATTENTION TO THE WEATHER AND HAVE A PLAN IN CASE SEVERE WEATHER DEVELOPS. ONCE THE FRONT MOVES THROUGH...HIGH PRESSURE AND MUCH COOLER DRIER AIR MOVES INTO THE AREA. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 330 AM CDT MON JUN 22 2015 SIGNIFICANT RAINS MID WEEK AND GENERALLY BELOW NORMAL TEMPERATURES. LONG TERM FORECAST CONFIDENCE ASSESSMENT...FAIR TO POOR OR AVERAGE TO BELOW AVERAGE. MAIN ISSUE IS AGAIN PRECIPITATION EVENT LATE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. AMERICAN SOLUTIONS TOO FAR NORTH WITH WARM AIR AND PRECIPITATION. FAST W-NW UPPER FLOW AND HIGH MOISTURE LEVELS WILL SPAWN LOTS OF CONVECTION WHICH SHOULD KEEP AREA CLOUDY AND COOLER THIS PERIOD WITH STALLED FRONT TO THE SOUTH LIKE THE HI-RES ECMWF. LOCAL HEAVY RAIN TECHNIQUES AND UPPER FORCING ALSO SHOW BEST PLACEMENT OF HEAVY RAINS SHOULD BE ALL OR OVER MOSTLY THE SOUTHERN HALF OF THE AREA. OVERVIEW...INITIALIZATION AND VERIFICATION ONCE AGAIN ARE TOO HIGH ON BL MOISTURE (DEWPOINTS) AND RESULTING IN TOO COPIOUS QPF FIELDS TO ACTUAL. FAVORED PATTERN ALSO FOR COOL POOLS...OR OUTFLOW BOUNDARIES WHICH ARE NON-HYDROSTATIC AND NOT ABLE TO BE CAPTURED BY SOLUTIONS. PREFER A 75/25 MIX OF HI-RES ECMWF TO GFS THROUGH DAY 3 AND THEN WITH NW FLOW A 50/50 BLEND WITH MOSTLY DRY AND BELOW NORMAL TEMPERATURES. TUESDAY AND TUESDAY NIGHT...TRENDS CONTINUE FOR A SLIGHTLY STRONGER AND COOLER WEAK HIGH PRESSURE SYSTEM. HAVE LOWERED TEMPERATURES A DEGREE OR TOO AND ALSO DEWPOINTS 2 TO 3 DEGREES AS DISCUSSED LAST NIGHT COULD BE THE CASE AND THIS IS ON TRACK. LATER SHIFTS MAY NEED TO TRIM A DEGREE OR TWO MORE...ESPECIALLY FOR DEWPOINTS NORTHERN SECTIONS MAKING FOR ANOTHER NICE AND COMFORTABLE SUMMER DAY. TUESDAY NIGHT...EXPECT A CONVECTIVE COMPLEX NEAR NE/KS BORDER THAT WILL LIKELY MOVE EAST INTO FAR SW SECTIONS BY MORNING. LOTS OF CLOUDS EXPECTED OVER MOST TO ALL THE REGION BY DAYBREAK. RATE OF CLOUDINESS INCREASING OVERNIGHT WILL IMPACT MINS. IF CLOUDS DELAYED THEN NE 1/3 OR MORE OF AREA MINS MAY NEED TRIMMING BY AT LEAST A CATEGORY OR 3 DEGREES...INTO THE UPPER 50S. FAR SW SECTIONS COULD SEE .5 TO 1 INCH AMOUNTS BY MORNING WITH COMPLEX WITH A LOW POSSIBILITY OF SEVERE SINCE FRONT SHOULD BE TOO OUR SOUTH...LIMITING INSTABILITY. WEDNESDAY AND WEDNESDAY NIGHT...LITTLE CHANGE WITH LOTS OF CLOUDS AND PRECIPITATION. HEAVIEST PRECIPITATION STILL SLATED BE ROUGHLY ALONG OR SOUTH OF HIGHWAY 34. FORCING AND MOISTURE PROFILES FAVOR WIDESPREAD .5 TO 1.5+ AMOUNTS ALONG AND SOUTH OF HIGHWAY 30 WITH LOCALLY 2 TO 3+ POSSIBLE SOUTH OF HIGHWAY 34. COMBINED WITH TUESDAY NIGHT EVENT LIKELY WOULD RESULT IN RENEWED HYDRO ISSUES. SEVERE RISK CONTINUES TO APPEAR WILL BE PROBABLY SOUTH OF IA/MO BORDER. HIGH TEMPERATURES HAVE LOWERED AS MENTIONED LAST NIGHT AND BASED ON THIS PATTERN LIKELY NEED LOWERING ANOTHER 5 TO 8+ DEGREES ALONG AND NORTH OF HIGHWAY 34 DUE TO GOOD EVAPORATIVE COOLING. LOTS OF MID TO UPPER 70S FOR HIGHS APPEAR VERY POSSIBLE...IF NOT PROBABLE FOR LATER SHIFTS. FOR THE 24+ HOUR PERIOD...SEE LOCALLY 2 TO 3 INCH AMOUNTS LIKELY FOR SOME AREAS...THIS SHOULD PUSH SOME AREA RIVERS ONCE AGAIN NEAR TO OVER BANKFULL WITH SOME RENEWED FLOODING. LOWER END FLASH FLOODING ALSO MAY OCCUR WITH AMOUNTS OVER 2 INCHES IF FALLS FAST ENOUGH...AS IN A FEW HOURS OR LESS. THURSDAY THROUGH SUNDAY...INCREASINGLY STRONGER NW UPPER LEVEL FLOW TO RESULT IN COOLER AND DRIER WEATHER WITH LITTLE OR NO SIGNIFICANT ADDITIONAL RAINFALL. TEMPERATURES MOSTLY 3 TO 8 DEGREES BELOW NORMAL WITH HIGHS MID 70S TO LOWER 80S MOST DAYS AND MINS MID 50S TO LOWER 60S. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 635 AM CDT MON JUN 22 2015 IFR AND EVEN MVFR POSSIBLE THIS AM. TWO ROUNDS OF THUNDERSTORMS ARE POSSIBLE TODAY WITH THE NORTHERN TAF SITES POSSIBLE THIS MORNING. A CHANCE FOR STRONG TO SEVERE STORMS SEEMS POSSIBLE THIS AFTERNOON AT THE TAF SITES. EXPECT MVFR AND POSSIBLY IFR WITH STRONGEST STORMS. ONCE THE STORMS END...EXPECT VFR CONDITIONS AND WINDS OUT OF THE NW. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && UPDATE...GIBBS SYNOPSIS...GIBBS SHORT TERM...GIBBS LONG TERM...NICHOLS AVIATION...GIBBS
Hazardous weather outlook, Jun 22, 12:04 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1204 PM CDT MON JUN 22 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-231400- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1204 PM CDT MON JUN 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THE STORM PREDICTION CENTER HAS MOST OF THE OUTLOOK AREA UNDER AN ENHANCED SLIGHT RISK FOR THIS AFTERNOON AND EVENING. A COLD FRONT AND LINGERING OUTFLOW BOUNDARIES WILL SERVE AS THE FOCUS FOR ADDITIONAL THUNDERSTORMS THIS AFTERNOON AND EVENING WITH SOME OF THESE STORMS LIKELY BECOMING SEVERE...MAINLY BETWEEN 3 PM AND 10 PM CDT. THE PRIMARY RISK INITIALLY WILL BE LARGE HAIL UP TO THE SIZE OF GOLFBALLS. HOWEVER...BY EVENING THE PRIMARY RISK WILL BECOME DAMAGING STRAIGHT LINE WINDS OF 60 TO 80 MPH. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THUNDERSTORMS ARE LIKELY. AT THIS TIME CONDITIONS ARE FAVORABLE FOR ADDITIONAL LOCALLY HEAVY RAINFALL OF 2 INCHES OR MORE. THE GREATEST THREAT OF HEAVY RAINFALL APPEARS TO BE SOUTH OF THE I-80 CORRIDOR. STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE WITH THE GREATEST RISK SOUTH OF HIGHWAY 34. THE PRIMARY SEVERE RISK WOULD BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 22, 10:43 AM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1043 AM CDT MON JUN 22 2015
IAZ042-054-ILZ001-221615-
JO DAVIESS-JACKSON-DUBUQUE-
1043 AM CDT MON JUN 22 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JO DAVIESS...DUBUQUE
AND NORTHERN JACKSON COUNTIES...
AT 1041 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM DICKEYVILLE TO NEAR EPWORTH...AND MOVING EAST AT 55
MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE... DUBUQUE...GALENA...COUNCIL HILL...
SAGEVILLE... SCHAPVILLE...GALENA TERRITORY...LOCK AND DAM
11...CENTER GROVE...EDMORE AND ROCKDALE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM CDT FOR
NORTHWESTERN ILLINOIS AND NORTHEASTERN IOWA.
LAT...LON 4254 9064 4251 9064 4251 9020 4234 9019
4237 9097 4259 9068
TIME...MOT...LOC 1541Z 266DEG 49KT 4262 9061 4239 9094
08Local storm report, Jun 22, 10:50 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 4 NNW ALBURNETT 42.20N 91.65W
06/22/2015 E0.75 INCH LINN IA TRAINED SPOTTER
HEAVY RAIN 0.75-0.99 IN 15 MINUTE DURATION. THE OAT FIELD
IS COMPLETELY FLATTENED.
0900 AM TSTM WND DMG 4 NNW ALBURNETT 42.20N 91.65W
06/22/2015 LINN IA TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES LARGER THAN 2 INCHES IN
DIAMETER DOWNED BY STRONG WINDS.
&&Special weather statement, Jun 22, 11:07 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1107 AM CDT MON JUN 22 2015
ILZ009-017-221645-
WHITESIDE-BUREAU-
1107 AM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUREAU AND SOUTHEASTERN
WHITESIDE COUNTIES...
AT 1106 AM CDT...A STRONG THUNDERSTORM WAS NEAR DEER GROVE...OR 14
MILES SOUTH OF ROCK FALLS...MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE... WALNUT...TAMPICO...DEER
GROVE...YORKTOWN... ARLINGTON...NEW BEDFORD...VAN ORIN AND NORMANDY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN ILLINOIS.
LAT...LON 4149 8985 4167 8986 4166 8963 4159 8963
4159 8917 4147 8917
TIME...MOT...LOC 1606Z 275DEG 41KT 4157 8975
08Special weather statement, Jun 22, 11:49 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1149 AM CDT MON JUN 22 2015
IAZ040-051-221715-
BENTON-BUCHANAN-
1149 AM CDT MON JUN 22 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUCHANAN...
AND NORTHERN BENTON COUNTIES...
AT 1148 AM CDT...A STRONG THUNDERSTORM WAS NEAR MOUNT AUBURN...OR
NEAR VINTON...MOVING EAST AT 60 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VINTON...URBANA...BRANDON...MOUNT AUBURN...VINTON MEMORIAL AIRPORT...
CHENEY...AND SPENCERS GROVE.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 40 AND 54.
LAT...LON 4230 9220 4230 9207 4235 9206 4234 9183
4214 9183 4218 9220
TIME...MOT...LOC 1648Z 285DEG 58KT 4226 9202
08Local storm report, Jun 22, 11:51 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1151 AM CDT MON JUN 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 AM HEAVY RAIN 3 NE WALKER 42.32N 91.74W
06/22/2015 M1.02 INCH BUCHANAN IA TRAINED SPOTTER
FELL IN THE LAST HOUR.
&&
KYLEMSpecial weather statement, Jun 22, 12:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1215 PM CDT MON JUN 22 2015
IAZ051-052-221745-
BENTON-LINN-
1215 PM CDT MON JUN 22 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LINN AND EAST CENTRAL
BENTON COUNTIES...
AT 1213 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM COGGON TO CENTER POINT TO NEAR VAN HORNE...AND MOVING
EAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
CEDAR RAPIDS...MARION...HIAWATHA...ATKINS...CENTRAL CITY...
SPRINGVILLE...SHELLSBURG...ALBURNETT...COGGON...AND
PRAIRIEBURG.
THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 17 AND 39.
LAT...LON 4229 9137 4194 9137 4193 9176 4210 9218
4229 9158
TIME...MOT...LOC 1713Z 257DEG 80KT 4230 9153 4216 9177 4206 9210
08The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:06 AM CDT | Special Weather Statement | DVN | Benton | 24 min |
| Jun 22, 4:14 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Linn | 46 min |
| Jun 22, 8:09 AM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 51 min |
| Jun 22, 8:28 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 62 min |
| Jun 22, 8:34 AM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque | 41 min |
| Jun 22, 8:44 AM CDT | Severe Thunderstorm Warning | DVN | Benton, Linn | 46 min |
| Jun 22, 9:00 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Dubuque, Jackson, Jones | 60 min |
| Jun 22, 10:23 AM CDT | Special Weather Statement | DVN | Clinton | 37 min |
| Jun 22, 11:49 AM CDT | Special Weather Statement | DVN | Benton | 26 min |
| Jun 22, 12:15 PM CDT | Special Weather Statement | DVN | Benton, Linn | 30 min |
| Jun 22, 12:41 PM CDT | Severe Thunderstorm Warning | DVN | Jones, Linn | 64 min |
| Jun 22, 1:13 PM CDT | Severe Thunderstorm Warning | DVN | Cedar | 47 min |
| Jun 22, 1:43 PM CDT | Special Weather Statement | DVN | Clinton | 32 min |
| Jun 22, 2:02 PM CDT | Special Weather Statement | DVN | Scott | 43 min |
| Jun 22, 2:44 PM CDT | Severe Thunderstorm Warning | DVN | Linn | 33 min |
| Jun 22, 3:02 PM CDT | Special Weather Statement | DVN | Scott | 28 min |
| Jun 22, 3:11 PM CDT | Severe Thunderstorm Warning | DVN | Cedar | 19 min |
| Jun 22, 3:15 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 13 min |
| Jun 22, 5:14 PM CDT | Special Weather Statement | DVN | Henry, Jefferson, Keokuk, Washington | 2 hr |
| Jun 22, 5:47 PM CDT | Special Weather Statement | DVN | Clinton | 28 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.